Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 271, NWS Tulsa, OK

July 27, 2022Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 27, 2022, 6:07 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2022, 6:07 PM CDT (23:07 UTC)
Expired
Jul 27, 2022, 6:47 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:10 PM CDTTSTM WND DMG2 E Chouteau, OKTREE DOWNED, BLOCKING THE WESTBOUND LANE OF OLD HIGHWAY 33. RELAYED BY BROADCAST MEDIA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS54 KTSA 272307
SVRTSA
OKC041-097-280000-
/O.NEW.KTSA.SV.W.0271.220727T2307Z-220728T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
607 PM CDT Wed Jul 27 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Delaware County in northeastern Oklahoma...
  Central Mayes County in northeastern Oklahoma...

* Until 700 PM CDT.

* At 607 PM CDT, a severe thunderstorm was located over Salina,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Jay...                            Pryor...
  Pryor Creek...                    Chouteau...
  Locust Grove...                   Salina...
  Langley...                        Kansas...
  Adair...                          Spavinaw...
  Oaks...                           Pensacola...
  Hoot Owl...                       Rose...
  Spavinaw State Park...            Leach...
  Chloeta...                        Twin Oaks...
  Sportsmen Acres Community...      Strang...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9533 3643 9532 3650 9480 3616 9480
TIME...MOT...LOC 2307Z 256DEG 17KT 3630 9517 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
2 follow-up statements
525 
WWUS54 KTSA 272341
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
641 PM CDT Wed Jul 27 2022

OKC041-097-280000-
/O.CON.KTSA.SV.W.0271.000000T0000Z-220728T0000Z/
Delaware OK-Mayes OK-
641 PM CDT Wed Jul 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN DELAWARE AND EASTERN MAYES COUNTIES...

At 641 PM CDT, a severe thunderstorm was located 7 miles southwest of
Jay, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Jay...                            Langley...
Kansas...                         Spavinaw...
Oaks...                           Hoot Owl...
Spavinaw State Park...            Leach...
Chloeta...                        Twin Oaks...
Rose...                           Strang...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9513 3645 9514 3650 9480 3616 9480
TIME...MOT...LOC 2341Z 260DEG 28KT 3633 9486 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
736 
WWUS54 KTSA 272347
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Wed Jul 27 2022

OKC041-097-272357-
/O.CAN.KTSA.SV.W.0271.000000T0000Z-220728T0000Z/
Delaware OK-Mayes OK-
647 PM CDT Wed Jul 27 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE AND
EASTERN MAYES COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds 
to 40 mph are still possible with this thunderstorm.

LAT...LON 3616 9513 3645 9514 3650 9480 3616 9480
TIME...MOT...LOC 2345Z 256DEG 17KT 3634 9482 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:56 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 27, 5:56 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
556 PM CDT Wed Jul 27 2022

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon and Tonight)
Issued at 228 PM CDT Wed Jul 27 2022

Subtle mid level wave is currently impinging on a stalled surface
boundary across northeastern Oklahoma as noted in current
satellite imagery. This feature should act to spark scattered
thunderstorms near the boundary into the evening hours where the
cumulus field has become a little more agitated over the last
hour or so near the I-44 corridor. Stronger mid level flow will
locally increase the shear in the region leading to a few stronger
storms being possible. A deeply mixed boundary layer will support
stronger downburst and locally severe wind gusts should a
stronger updraft develop. A few storms will also be possible in
the terrain of southeastern Oklahoma where daytime heating and
orographic ascent could lead to some pulse type storms during the
peak heating this afternoon. Storms here should be brief and will
die off near sunset as heating subsides. Scattered showers and
storms will likely continue near the boundary tonight across
northeast Oklahoma. Another warm night is expected, with the
possible exception of locations along the OK/KS border behind the
boundary and with the best chance at seeing rain overnight.

Bowlan

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 228 PM CDT Wed Jul 27 2022

Boundary will slowly sag south during the day Thursday with
scattered showers and thunderstorms expected to become more
prevalent throughout the day and overnight. Cloud cover and rain
chances should keep temperatures down mainly north of I-44, with
another hot day south. Temperatures near 100 will still be likely
across the south along with increasing moisture ahead of the
boundary. Therefore another Heat Advisory will be in effect
tomorrow afternoon mainly along and south of I-40 where heat index
values above 105 are expected. Boundary will linger across the
region into the weekend, with continued rounds of rain chances
and much cooler temperatures through Saturday. The best rain
chances will reside across northeast Oklahoma and northwest
Arkansas where stronger isentropic ascent along the elevated
frontal boundary will be focused. Widespread rainfall still
appears likely, with better chances at seeing locally heavy
rainfall along and north of a line from Tulsa to Fayetteville
where 2-4 inches could be seen by Sunday.

Rain chances will begin to taper off into Sunday as upper ridging
begins to build back in. Temperatures will not be quite as hot as
what we have seen recently, but humidity will be on the rise,
especially in areas that see more rainfall. Temperatures back in
the upper 90s and increased humidity will likely lead to more heat
headlines needed by the middle part of next week.

Bowlan

&&

.AVIATION...
(00Z TAFS)
Issued at 551 PM CDT Wed Jul 27 2022

Ongoing thunderstorm impacts at TUL/RVS/XNA/ROG could linger into
the first hour or so of the valid TAF period, with improvement
expected through mid evening. Additional thunderstorm impacts will
remain possible at all the NE OK/far NW AR sites tomorrow morning.
More isolated activity may affect MLC/FSM tomorrow afternoon,
which will continue to be covered with a VCSH mention due to
lower expected coverage and chance of on station impacts. Expect
winds to remain fairly light, with a general shift to a northerly
direction tomorrow afternoon, especially in NE OK and far NW AR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  97  73  86 /  40  50  70  70
FSM   79  98  75  91 /  20  30  60  70
MLC   78 100  75  93 /  20  20  40  60
BVO   74  94  70  83 /  50  40  80  60
FYV   73  94  70  85 /  40  50  80  70
BYV   74  90  70  81 /  50  70  80  70
MKO   76  96  72  87 /  30  40  70  70
MIO   74  90  70  83 /  50  70  80  60
F10   77  99  73  89 /  30  40  60  60
HHW   77  99  76  95 /   0  10  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-057-058-
     063-068-069.

     Excessive Heat Warning until 8 PM CDT this evening for
     OKZ054>056-059>062-064>067-070>076.

     Heat Advisory from noon to 8 PM CDT Thursday for OKZ049-053-
     070>076.

AR...Heat Advisory until 8 PM CDT this evening for ARZ001-002-010-011.

     Excessive Heat Warning until 8 PM CDT this evening for ARZ019-
     020-029.

     Heat Advisory from noon to 8 PM CDT Thursday for ARZ019-020-029.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...22
Hazardous weather outlook, Jul 27, 4:58 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Wed Jul 27 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Wed Jul 27 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Far Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Dangerous heat and humidity remain across most of eastern Oklahoma
and northwest Arkansas, with heat index values from 105 to 110
lingering through the rest of the afternoon and into early
evening. The hot temperatures and low afternoon humidities will
support localized higher wildfire spread rates where winds become
gusty. Conditions will improve toward mid evening.

Scattered thunderstorms have also developed across parts of
northeast Oklahoma and far northwest Arkansas near a weak boundary
stretched roughly along Interstate 44. A few of the storms will
grow to strong to severe levels, with damaging winds being the
main severe weather concern. These storms will linger through the
evening, with additional storms forecast to move in after
midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential...Dangerous Heat Potential...
           Heavy Rain Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...Dangerous Heat Potential.
TUESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will steadily increase across northeast
Oklahoma and northwest Arkansas on Thursday, with potential for
localized strong wind gusts. Hot and humid conditions will also
persist across southeast Oklahoma Thursday afternoon.

A break from the heat is expected Friday and Saturday. Several
rounds of showers and thunderstorms are expected, especially
across northeast Oklahoma and northwest Arkansas, with the
potential for locally heavy rainfall. Isolated strong to severe
storms will also be possible.

Thunderstorm chances will lessen by early next week, with the heat
and humidity increasing once again.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 27, 5:17 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 PM CDT Wed Jul 27 2022

ARZ001-272300-
Benton AR-
517 PM CDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of Benton County
through 600 PM CDT...

At 516 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Noel, moving east at 10 mph. Several other strong
thunderstorms were over Benton County.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Rogers...                         Bentonville...
Bella Vista...                    Lowell...
Pea Ridge...                      Gentry...
Gravette...                       Cave Springs...
Decatur...                        Highfill...
Springtown...                     Maysville...
Northwest Arkansas Regional Air...
Hiwasse...
Miller...                         Centerton...
Avoca...                          Vaughn...
Monte Ne...                       Healing Springs...

This includes Interstate 49 between mile markers 79 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3627 9394 3623 9457 3650 9462 3650 9410
TIME...MOT...LOC 2216Z 258DEG 9KT 3650 9454

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jul 27, 5:32 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
532 PM CDT Wed Jul 27 2022

ARZ002-272315-
Carroll AR-
532 PM CDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of northwestern Carroll
County through 615 PM CDT...

At 532 PM CDT, Doppler radar indicated a strong thunderstorm near
Beaver, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Beaver...                         Urbanette...
Grandview...                      Pleasant Ridge...
Oak Hill...                       Busch...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3635 9345 3638 9387 3650 9386 3650 9347
TIME...MOT...LOC 2232Z 265DEG 16KT 3651 9375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Local storm report, Jul 27, 5:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             2 SSE BROKEN ARROW      36.03N 95.78W
07/27/2022  M0.70 INCH       TULSA              OK   BROADCAST MEDIA

            VIDEO OF HAIL RELAYED VIA TWITTER.

&&

KAH
Special weather statement, Jul 27, 5:48 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT Wed Jul 27 2022

OKZ062-272330-
Mayes OK-
548 PM CDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of southwestern Mayes
County through 630 PM CDT...

At 548 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Chouteau, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Chouteau...                       Locust Grove...
Sportsmen Acres Community...      Mazie...
Murphy...                         Snowdale State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3639 9519 3613 9513 3609 9544 3625 9544
      3625 9543 3635 9543
TIME...MOT...LOC 2248Z 260DEG 12KT 3623 9540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jul 27, 5:58 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
558 PM CDT Wed Jul 27 2022

ARZ001-010-OKZ062-063-068-069-272345-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-
558 PM CDT Wed Jul 27 2022

...Strong thunderstorms will impact portions of Benton, northeastern
Washington, Delaware, eastern Mayes, northwestern Adair and
northeastern Cherokee Counties through 645 PM CDT...

At 557 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Maysville, moving east at 15 mph. Several other strong
thunderstorms were located over eastern Mayes and western Delaware
Counties.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Jay...
Bella Vista...                    Lowell...
Pea Ridge...                      Gentry...
Tontitown...                      Gravette...
Cave Springs...                   Decatur...
Salina...                         West Siloam Springs...
Langley...                        Colcord...
Kansas...                         Highfill...

This includes Interstate 49 between mile markers 69 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3623 9389 3614 9393 3607 9512 3645 9520
      3652 9462 3650 9462 3650 9388 3639 9388
      3638 9389 3637 9387 3623 9387
TIME...MOT...LOC 2257Z 261DEG 14KT 3636 9458

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jul 27, 6:03 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CDT Wed Jul 27 2022

OKZ060-067-272345-
Tulsa OK-Wagoner OK-
603 PM CDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of northwestern Wagoner
and southeastern Tulsa Counties through 645 PM CDT...

At 603 PM CDT, Doppler radar indicated a strong thunderstorm over
Glenpool, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Stonebluff...                     Jenks Riverside Airport...
Oneta...                          Liberty...
Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3607 9603 3613 9570 3586 9565 3586 9603
TIME...MOT...LOC 2303Z 261DEG 11KT 3596 9602

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 2:32 PM CDTHeat AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more29 hr
Jul 27, 4:12 PM CDTSpecial Weather StatementTSACraig33 min
Jul 27, 4:19 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa41 min
Jul 27, 4:40 PM CDTSpecial Weather StatementTSATulsa50 min
Jul 27, 4:51 PM CDTSpecial Weather StatementTSAMayes39 min
Jul 27, 4:55 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa50 min
Jul 27, 4:58 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes47 min
Jul 27, 5:08 PM CDTSpecial Weather StatementTSAPawnee37 min
Jul 27, 5:12 PM CDTSpecial Weather StatementTSAWagoner48 min
Jul 27, 5:19 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
Jul 27, 5:23 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner52 min
Jul 27, 5:48 PM CDTSpecial Weather StatementTSAMayes42 min
Jul 27, 5:58 PM CDTSpecial Weather StatementTSADelaware47 min
Jul 27, 6:03 PM CDTSpecial Weather StatementTSATulsa42 min
Jul 27, 6:47 PM CDTSpecial Weather StatementTSATulsa43 min
Jul 27, 6:49 PM CDTSpecial Weather StatementTSADelaware, Mayes41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.